# SDR IPXA09155713

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Disengaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD ENTRY DOOR SLIDE DIFFICULT TO DISARM.  FOUND FWD SLIDER FROM GIRT BAR DISENGAGED FROM LINKAGE GUIDES. PROPERLY ENGAGED SLIDERS WITH LINKAGE GUIDES PER AMM 25-61-21-04. EMERGENCY DISARM HANDLE OPERATES NORMALLY WITH NO DEFECTS NOTED.
